# SDR IPXA1B65769

- Difficulty date: March 26, 2011
- Submitted: March 28, 2011
- Operation: Air carrier
- Aircraft: N572UP
- Make and model: Boeing 747-4R7F
- Aircraft serial: 25867
- System (JASC): 2611 · Smoke Detection
- Part: Fire Loop
- Part number: TS681682683
- Condition: Inoperative
- Location: Nr 3 Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CREW RECEIVED AN ENGINE NR 3, ILLUMINATION INDICATION.  DEFERRED B LOOP NR 449984 REPLACED NR 3 ENG AFOLTS AND LOOP A FIRE CARDS. REF AMM 26-10-01-4.  REPLACED UPPER AFT LOOP ASSY TS681, LOWER AFT LOOP ASSY TS682, AND LOWER FWD LOOP ASSY TS683 REF AMM 26-11-02-4.  OPS CHECK GOOD. THIS CLEARS DEF NR 449984.
